| Model Number |
354220 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 2: during chemotherapy, end user observed the leaking coming up and out of the caresite.Infusion leaks around injection port closest to patient.No injury reported.
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).One (1) unused iv set without packaging and alcohol caps attached to caresite valves were provided for further evaluation.A visual evaluation was performed on the set and it should be noted that there was a crack along the most distal caresite valve causing leakage from set.Based on the evaluation of the sample the reported defect is not confirmed to be a manufacturing defect.The exact root cause could not be determined at this time.However, incidents of cracked/leaking valves can possibly be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.